Square-Integrability of Tensor Products
Journal of Lie theory, Tome 9 (1999) no. 2, pp. 461-48
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1999_9_2_a11,
author = {M. Mayer},
title = {Square-Integrability of {Tensor} {Products}},
journal = {Journal of Lie theory},
pages = {461--48},
year = {1999},
volume = {9},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1999_9_2_a11/}
}
M. Mayer. Square-Integrability of Tensor Products. Journal of Lie theory, Tome 9 (1999) no. 2, pp. 461-48. http://geodesic.mathdoc.fr/item/JLT_1999_9_2_a11/